# SDR RAIA202003100001

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 43,913 hours, 27,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 2006010490
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

BLEED 2 OVERHEAT.   REMOVED CARGO FLOOR TO INSPECT REFERENCE LINES. REMOVED AND REPLACED #2 FAN AIR VALVE. FOUND NO DEFECTS. OPS CHECK GOOD. AIRCRAFT GOOD FOR SERVICE. MORE INFORMATION AVAILIBLE LATER.
